PSU Profiles
Loading...
Keywords
Last Name
Institution

Frantisek Marko

TitleAssociate Professor
InstitutionPennsylvania State University
DepartmentMathematics
Address76 University Drive, Hazleton, PA 18202
Phone5704503543
vCardDownload vCard

    Collapse Overview 
    Collapse overview
    Educational Background:
    M.Sc.(Computer Science), Comenius University (1986), (Games between sequential machines)
    Ph.D. (Number Theory), Slovak Academy of Sciences (1992) , (Divisibility in linear recurring sequences)
    Ph.D. (Algebra), Carleton University (1996), (Quasi-hereditary algebras and their Borel subalgebras)



    Collapse Bibliographic 
    Collapse selected publications
    Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Faculty can login to make corrections and additions.
    List All   |   Timeline
    1. Grishkov, A. N., Marko, F. and Zubkov, A.N. Journal of Algebra. Generators of supersymmetric polynomials in positive characteristic. 2012; 349(1):38-49.
    2. Grishkov, A. N., Marko, F., and Zubkov, A. N. . Linear Multilinear Algebra. Description of costandard modules for Schur superalgebra S(2|1) in positive characteristic. 2011; 59(1):57-64.
    3. Marko, F. and Zubkov, A. N. J. Pure Appl. Algebra. A note on bideterminants for Schur superalgebras. 2011; 215(9):2223-2230.
    4. Marko, F. and Zubkov, A. N. Algebra and Representation Theory. Pseudocompact algebras and tilting modules. 2011; DOI 10.1007/s10468-011-9326-y.
    5. Marko, F. Math. Slovaca. Decomposition of congruences involving a map Phi. 2010; 60(6):793-800.
    6. Marko, F. Ann. Math. Sil. Towards Ankeny-Artin-Chowla type congruence modulo p^3. 2007; 20:31-55.
    7. Grishkov, A. N., Marko, F. and Zubkov, A. N. Algebra Colloquium. Exactness of complexes of modules over Schur superalgebras. 2006; 13(1):99-110.
    8. Marko, F. and Zubkov, A. N. Algebras and Representation Theory. Schur superalgebras in characteristic p. 2006; 9(1):1-12.
    9. Marko, F. and Zubkov, A. N. Bull. London Math. Soc. Schur superalgebras in characteristic p, II. 2006; 38:99-112.
    10. Marko, F. Algebras, Rings and Their Representations. Algebra associated with the trivial block of category O for sl_3(C). 2006; 201-214.
    11. Marko, F. J. Theor. Nombres Bordeaux. On the existence of Minkowski units in totally real cyclic fields. 2005; 17(1):195-206.
    12. Marko,F. Representations of algebras and related topics, Fields Inst. Commun. Borel subalgebras of extension algebras. 2005; 45:267-283.
    13. Marko, F. Representations of algebras and related topics, Fields Inst. Commun. Extension algebra of standard modules. 2005; 45:285-297.
    14. Jakubec, S., Marko, F. and Szymiczek, K. Mathematics of Computations. Corrigendum: Parity of class numbers and Witt equivalence of quartic fields. 1997; 66(218):927.
    15. Marko, F. Mathematica Slovaca. A note on pseudoprimes with respect to abelian linear recurring sequence. 1996; 46(2-3):173-176.
    16. Marko, F. Abhandlungen Mathematische Seminar Hamburg. On the existence of p-units and Minkowski units in totally real cyclic fields. 1996; 66:89-111.
    17. Dlab, V., Heath, P. and Marko, F. Canadian Mathematical Bulletin. Quasi-hereditary endomorphism algebras. 1995; 38:421-428.
    18. Jakubec, S., Marko, F. and Szymiczek, K. Mathematics of Computation. Parity of class numbers and Witt equivalence of quartic fields. 1995; 64(212):1711-1715.
    19. Dlab, V., Heath, P. and Marko, F. Comptes Rendus Mathematical Reports of the Academy of Science Canada. Quasi-heredity of endomorphism algebras. 1994; 16:277-282.
    20. Jakubec, S. and Marko, F. Mathematics of Computation. Witt equivalence classes of quartic number fields. 1992; 58(197):355-368.
    21. Marko, F. Mathematica Slovaca. Polynomials of the form g(x^k) and pseudoprimes with respect to linear recurring sequences. 1992; 42(5):451-472.
    22. Marko, F. Colloquia Mathematica Societatis Janos Bolyai. The sum of absolute values of coefficients of some Artin L-functions associated with rational characters. 1990; 51:301-315.
    23. Marko, F. Colloquium Mathematicum. Schinzel's conjecture H and divisibility in abelian linear recurring sequences. 1990; 59(1):1-7.
    24. Fila, M. and Marko, F. Acta Mathematica Universitatis Comenianae. A remark on a flow with a homoclinic trajectory. 1988; 54/55:15-19.
    25. Marko, F. Computers and Artificial Intelligence. Games between sequential machines. 1987; 6:81-93.
    26. Marko, F. Acta Mathematica Universitatis Comenianae. Divisibility of binomial coefficients near a half-line and in convex sets. 1987; 50/51:267-275.